# SDR SIMA20241228001

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N751AB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 48,376 hours, 29,974 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Sparks
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEAT 11C OUTLET SPARKED WHEN PAX USED OUTLET, CABIN HAD A BURNING SCENT. ALL CABIN POWER OUTLETS DEFERRED PER MEL 24-24 AUTH#121301-D. RAR SEAT 11C OUTLET IAW ETN-EJ-24-005 OPS CHECK GOOD. MEL RESTORED.
